American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Peter Sarnak. Spectra of hyperbolic surfaces. Bull. Amer. Math. Soc. 40 (2003) 441-478. MR 1997348.
Abstract, references, and article information   
View Article: PDF

[2] Xiaotie She. On the non-vanishing of cubic twists of automorphic $L$-series. Trans. Amer. Math. Soc. 351 (1999) 1075-1094. MR 1451616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein. On some applications of automorphic forms to number theory. Bull. Amer. Math. Soc. 33 (1996) 157-175. MR 1359575.
Abstract, references, and article information   
View Article: PDF

[4] J. B. Conrey and A. Ghosh. Tur\'an inequalities and zeros of Dirichlet series associated with certain cusp forms . Trans. Amer. Math. Soc. 342 (1994) 407-419. MR 1207582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1